MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493918912200
Medical Device Problem Codes Nonstandard Device (1420); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Device evaluated by mfr: fg emerge mr, us 2.00mm x 12mm was returned for analysis.A visual and tactile inspection of the hypotube shaft identified no issues.A visual and tactile inspection of the outer and inner lumen and tactile examination of the entire extrusion identified a kink just proximal to the port exchange, and a microscopic examination did not identify any shaft hole or perforation along the length of the device.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.Bumper tip showed no signs of distal tip damage.A wire insertion test was performed on the device.The device could be loaded and tracked over a 0.014-inch guidewire without issue.As a shaft hole was reported, functional testing was performed.The device was attached to an encore inflation unit, and the balloon was inflated to the rated burst pressure (rbp) of 14 atmospheres (atm) successfully without issue.
 
Event or Problem Description
It was reported that shaft hole occurred.A 2.00mm x 12mm emerge balloon catheter was advanced for dilation.However, during the procedure, an unknown wire failed to exit through the receiving port as intended.Instead, the wire exited the catheter shaft just distal to the balloon.Subsequently, a hole was observed on the side of the shaft, proximal to the receiving port.The procedure was completed with a different device, and no patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
EMERGE?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23578054
Report Number2124215-2025-82067
Device Sequence Number13137996
Product Code LOX
UDI-Device Identifier08714729806080
UDI-Public(01)08714729806080(17)280315(10)36959334
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493918912200
Device Catalogue NumberH7493918912200
Device Lot Number0036959334
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown